# SDR CALA0300466

- Difficulty date: August 13, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 51,868 hours, 27,055 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND NR 1 SLAT LOWER L/E SKIN CRACKED AT O/B TRACK.  THERE WERE FOUR CRACKS MEASURING FROM .125 TO .25 INCH IN LENGTH.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 57-43-01.
